# SDR GTIA050139

- Difficulty date: April 13, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N829NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FORWARD CARGO COMPARTMENT DOOR UPLOCK GUIDE BRACKETS FORWARD AND AFT AT SEAL RETAINER HAVE DEEP GOUGES.  BLENDED FORWARD AND AFT BRACKETS, FOUND TO BE OUT OF LIMITS.  FABRICATED BRACKET, TREATED AND PRIMED.  REPAIRED PART INSTALLED.  (M)
